... pills on time and have only been a couple of hours late. When I first started 14 days after my period I had spotting for about a week and a brown discharge. My boyfriend and I have had unprotected sex once and he did not come in me. All the other times we have used a condom. It's been 34 days since my last period and I am very nervous. Should I be?
No responses have yet been posted. Add your response to this question.
- Tri-Linyah Information for Consumers
- Tri-Linyah Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tri-Linyah (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Apr 2013 • 1 answer
Birth Control - I have been on tri-sprintec for a couple years,was recently changed to tri-linyah in
Posted 14 Apr 2013 • 1 answer
Posted 6 Aug 2013 • 2 answers
Posted 25 Nov 2015 • 0 answers
Posted 19 Jun 2017 • 0 answers